# SDR SWIA201230638

- Difficulty date: May 1, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 22,961 hours, 19,435 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Restrictor
- Condition: Failed
- Location: Selector Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR COMES UP SLOW AFTER TAKEOFF.  (FLT 6406)  REPLACED MLG SELECTOR VALVE RESTRICTOR.
